Volume 21, issue 1 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Ephemeral persistence modules and distance comparison

Nicolas Berkouk and François Petit

Algebraic & Geometric Topology 21 (2021) 247–277
Bibliography
1 T Asano, Y Ike, Persistence-like distance on Tamarkin’s category and symplectic displacement energy, J. Symplectic Geom. 18 (2020) 613 MR4142482
2 P Belmans, A J de Jong, others, The Stacks project, electronic reference (2005–)
3 N Berkouk, Stable resolutions of multi-parameter persistence modules, preprint (2019) arXiv:1901.09824
4 N Berkouk, G Ginot, A derived isometry theorem for constructible sheaves on , preprint (2018) arXiv:1805.09694
5 F Borceux, Handbook of categorical algebra, I: Basic category theory, 50, Cambridge Univ. Press (1994) MR1291599
6 M B Botnan, W Crawley-Boevey, Decomposition of persistence modules, Proc. Amer. Math. Soc. 148 (2020) 4581 MR4143378
7 G Carlsson, A Zomorodian, The theory of multidimensional persistence, Discrete Comput. Geom. 42 (2009) 71 MR2506738
8 F Chazal, D Cohen-Steiner, M Glisse, L J Guibas, S Y Oudot, Proximity of persistence modules and their diagrams, from: "Proceedings of the 25th annual Symposium on Computational Geometry" (editors J Hershberger, E Fogel), ACM (2009) 237
9 F Chazal, W Crawley-Boevey, V de Silva, The observable structure of persistence modules, Homology Homotopy Appl. 18 (2016) 247 MR3575998
10 F Chazal, V de Silva, M Glisse, S Oudot, The structure and stability of persistence modules, Springer (2016) MR3524869
11 J M Curry, Sheaves, cosheaves and applications, PhD thesis, University of Pennsylvania (2014)
12 P Gabriel, Des catégories abéliennes, Bull. Soc. Math. France 90 (1962) 323 MR232821
13 S Guillermou, P Schapira, Microlocal theory of sheaves and Tamarkin’s non displaceability theorem, from: "Homological mirror symmetry and tropical geometry" (editors R Castano-Bernard, F Catanese, M Kontsevich, T Pantev, Y Soibelman, I Zharkov), Lect. Notes Unione Mat. Ital. 15, Springer (2014) 43 MR3330785
14 M Kashiwara, P Schapira, Sheaves on manifolds, 292, Springer (1990) MR1074006
15 M Kashiwara, P Schapira, Categories and sheaves, 332, Springer (2006) MR2182076
16 M Kashiwara, P Schapira, Persistent homology and microlocal sheaf theory, J. Appl. Comput. Topol. 2 (2018) 83 MR3873181
17 M Kashiwara, P Schapira, Piecewise linear sheaves, Int. Math. Res. Not. (2019)
18 H Krause, Localization theory for triangulated categories, from: "Triangulated categories" (editors T Holm, P Jørgensen, R Rouquier), Lond. Math. Soc. Lect. Note Ser. 375, Cambridge Univ. Press (2010) 161 MR2681709
19 M P Lesnick, Multidimensional interleavings and applications to topological inference, PhD thesis, Stanford University (2012)
20 M Lesnick, The theory of the interleaving distance on multidimensional persistence modules, Found. Comput. Math. 15 (2015) 613 MR3348168
21 M Lesnick, M Wright, Interactive visualization of 2–D persistence modules, preprint (2015) arXiv:1512.00180
22 E Miller, Data structures for real multiparameter persistence modules, preprint (2017) arXiv:1709.08155
23 S Y Oudot, Persistence theory: from quiver representations to data analysis, 209, Amer. Math. Soc. (2015) MR3408277
24 L Polerovich, D Rosen, K Samvelyan, J Zhang, Topological persistence in geometry and analysis, 74, Amer. Math. Soc. (2020)
25 R T Rockafellar, Convex analysis, 28, Princeton Univ. Press (1970) MR0274683
26 V de Silva, E Munch, A Stefanou, Theory of interleavings on categories with a flow, Theory Appl. Categ. 33 (2018) 583 MR3812461